# SDR SIMA201809121001

- Difficulty date: September 11, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 41,568 hours, 37,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLASHLIGHT CRADLE BROKEN. REMOVED AND REPLACED FWD CABIN FLASHLIGHT CRADLE IAW AMM 33-50-16-000-801-A AND 33-50-16-400-801-A. NO FURTHER DISCREPANCIES WERE FOUND.
